Journal article icon

Journal article

SOME RECURRENCE RELATIONS OF RECURSIVE MINIMIZATION

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1137/0603002

Authors


PELLING, M More by this author
Journal:
SIAM JOURNAL ON ALGEBRAIC AND DISCRETE METHODS
Volume:
3
Issue:
1
Pages:
13-29
Publication date:
1982
DOI:
EISSN:
2168-345X
ISSN:
0196-5212
URN:
uuid:4f43b1af-33ac-42fd-9537-b1a31361d081
Source identifiers:
21676
Local pid:
pubs:21676

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP